American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[3] Scott O. Wilson. Differential forms, fluids, and finite models. Proc. Amer. Math. Soc. 139 (2011) 2597-2604. MR 2784829.
Abstract, references, and article information   
View Article: PDF

[4] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF

[5] Isabelle Gallagher and Marius Paicu. Remarks on the blow-up of solutions to a toy model for the Navier-Stokes equations. Proc. Amer. Math. Soc. 137 (2009) 2075-2083. MR 2480289.
Abstract, references, and article information   
View Article: PDF

[6] Dragos Iftimie and James P. Kelliher. Remarks on the vanishing obstacle limit for a 3D viscous incompressible fluid. Proc. Amer. Math. Soc. 137 (2009) 685-694. MR 2448591.
Abstract, references, and article information   
View Article: PDF

[7] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF

[8] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Natalini and F. Rousset. Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 134 (2006) 2251-2258. MR 2213697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yann Brenier, Roberto Natalini and Marjolaine Puel. On a relaxation approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 132 (2004) 1021-1028. MR 2045417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1